Skip to Content

I have been using nordette for 10 years now. Is it ok to be on it for so long?

Question is Closed
Report Favorite

Answers (1)

23 Jun 2010

It is has not been reported that long term use of Nordette is bad or harmful, if you have been tolerating the med well, then there seems no harm, however as with any medicine, side effects are possible with Nordette. However, not everyone who uses the contraceptive will experience side effects. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can easily be treated by you or your healthcare provider. Serious side effects are less common.

However you must also seek medical advice to be on the safer side, hope this helps?

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Starting triphasil, not sure how my body will react, any signs/suggestions to see if its working ?

I've being using Nordette for the last 10 years, and recently started on Oralcon as Nordette has being discontinued, my medical advisor assured ...

1 answer 30 Apr 2011

Is taking nordette after 2 days of unprotected intercourse effective?

My bf and I had unprotedted intercourse last Sunday, I just took 4 pills of nordette at 3:00pm of Wednesday and another 4 pills 12 hours later (3am ...

1 answer 23 Jan 2014

Is nordette effective? how long will I experience the side effects? am I pregnant?

its my first time to had sex and it's unprotected and know im so worried that i might be pregnant but i don't want to im not ready so i ...

1 answer 25 Jul 2014

Hi all. I'm on the Nordette for 3 months now, before Nordette I was on Oralcon they said its the?

... same , but now that I'm on Nordette my dischage is more smelly and I'm on the 10th white pill yet I'm still bleeding. I went to ...

1 answer 10 Nov 2014

How long should I take nordette?

I took the pills last night 9pm and today 9pm. Do I need to take the rest?

1 answer 5 Dec 2014